Header

UZH-Logo

Maintenance Infos

Hepatic failure due to hepatitis B reactivation in a patient with ulcerative colitis treated with prednisone


Zeitz, J; Mullhaupt, B; Fruehauf, H; Rogler, G; Vavricka, S R (2009). Hepatic failure due to hepatitis B reactivation in a patient with ulcerative colitis treated with prednisone. Hepatology, 50(2):653-654.

Statistics

Citations

18 citations in Web of Science®
20 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

134 downloads since deposited on 10 Mar 2010
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Gastroenterology and Hepatology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2009
Deposited On:10 Mar 2010 15:01
Last Modified:20 Dec 2017 05:47
Publisher:Wiley-Blackwell
ISSN:0270-9139
Publisher DOI:https://doi.org/10.1002/hep.23035
PubMed ID:19575458

Download

Download PDF  'Hepatic failure due to hepatitis B reactivation in a patient with ulcerative colitis treated with prednisone'.
Preview
Filetype: PDF
Size: 50kB
View at publisher